Taking Epivir With Hiv Meds
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeI would not recommend using only stavudine (Zerit) and lamivudine (Epivir). This regimen is unlikely to lead to complete viral suppression and is likely to lead to resistance to both drugs over time. Resistance to stavudine and lamivudine can cause... Read more »
University of Minnesota, School of MedicineSwitching to Sustiva "saves" the protease class for later use and can be a part of a long-term treatment plan. Your current regimen still can cause fat problems (all 3 meds) and generally the fat pads haven't gotten better on your... Read more »
AIDS Research and Treatment Center of the Treasure CoastHello, I remember your original post which led me on a quest for information on the elusive 44d mutation. If your repeat viral load is less than 75 copies (the commercial tests go as low as 75 now, not 50 copies) then you can stay on the same... Read more »
New York University, School of MedicineLamivudine(Epivir) is category B that is relatively safe in pregnancy. It has been used in HIV patients for many years who have gotten pregnant and most clinicians think that it is reasonably safe. It will also reduce the transmission risks to the... Read more »
Connect With Others
Posted by Anonymous, 4 RepliesI have just stated taking Epivir and have noticed that my hair (on my head) is coming out slowly. I have read that hair loss is a rare side effect. My doctor told me that a patient of hers had the same effect and used garlic shampoo which stopped... Read more »
Posted by TimInAtlanta, 3 RepliesI started the viracept/videx/epivir combo about 2 months ago. Has anyone had any side effects related to memory / thinking / vision with it?
Read more »
Posted by Anonymous, 6 Repliesand would love some feedback from people. I was poz for 3 yrs before needing to begin and since I am moving to Costa Rica in the fall I thought 'no time like the present' to get myself trhough all the possible side effects.
Well- they have begun. ... Read more »
Posted by AnonymousI'm traveling to Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice?... Read more »
Guides for People With HIV